# SDR ASAA1149829

- Difficulty date: May 9, 2011
- Submitted: June 14, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Component: Frame
- Component part number: 654653346
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY SHEAR TIE FORWARD SIDE OF BS 500 BETWEEN STR 28L AND 28R HAS CORROSION AROUND FASTENERS.  CORROSION FOUND OUT OF LIMITS.  FABRICATED AND INSTALLED REPAIR ANGLE IAW B737 400 SRM 53 00 07 REPAIR 10.
